MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Catalog Number 60220010100
Medical Device Problem Code Measurement System Incompatibility (2982)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: united kingdom.
 
Event or Problem Description
It was reported that during an unknown time, the unit struggled to maintain pressure and was constantly making the inflating noise.It was set to 250mmhg, inflate and the machine would hover between 240-249mmhg but with a continuous sound of inflating.It appeared to be working hard to maintain the pressure.There was no information available regarding the patient impact.Due diligence is complete; no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d4, g1, g3, g6, h1, h2, h3, h4, h6 and h11.Review of the most recent repair record identified no repairs related to the reported event.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined as there was no problem found with the device.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22782321
Report Number0001526350-2025-01065
Device Sequence Number9869573
Product Code KCY
UDI-Device Identifier00889024376540
UDI-Public(01)00889024376540(11)160817(10)63445193
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60220010100
Device Lot Number63445193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown